# SDR 2009F00136

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- Aircraft time: 5,824 hours, 3,414 cycles
- System (JASC): 5700 · Wing Structure
- Part: Windshield
- Part number: 6043303025
- Part serial: 9275
- Condition: Cracked
- Location: Zone 200
- Part time: 2,387 hours, 1,399 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE PILOTS WINDSHIELD CRACKED JUST RT OF CTR LINE FROM BOTTOM TO THE TOP OF THE PANE.  DIVERTED FOR INSPECTION.  MX INSPECTED AND APPLIED TAPE IAW CH56-10-01.  MEL'D THE WINDSHIELD HEAT.  CONTINUED ON.
